# SDR SWAA2012050303646

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 22,522 hours, 13,337 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6549956
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE CABLE LATCH MISROUTED.  REROUTED CABLE LATCH PER MM.
